# SDR MEX2002236

- Difficulty date: July 22, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N1003X
- Make and model: Doug DC-9-82
- Aircraft serial: 48067
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED TAKE OFF AS DUE TO INOPERATIVE RT A/C PACK AND THE LT ONE WAS DEFICIENT.  BOTH AIRCRAFT PACKS WERE CHECKED FOR LEAKS, EVERYTHING WAS OK.  PERFORMED AN AUTO TEST ON BOTH PRESSURIZATION CONTROLLERS, CHECKED OK.  OPERATIONAL TESTS TO BOTH A/C PACKS, OK.
